# SDR AALA200910560

- Difficulty date: December 18, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ATTACH ANGLE, VERTICAL STABILIZER IS CRACKED.  INSTALLED REPAIR ANGLE DOUBLER PER AARD 53-10-00-2, REFERENCE ECO K2221CC.
